# SDR YENA2007012

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 3,256 hours, 2,288 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 190143401
- Part serial: NSN
- Condition: Damaged
- Location: Nr 2 Slat
- Part time: 3,256 hours, 2,288 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 1500 FT FLAPS SELECTED 5.  SLATS TRAVELLED TO FULL ON EICAS WHILE FLAPS INDICATED SOMEWHERE BETWEEN 1/2 AND FULL.  EXECUTED QRH CHECKLIST.  AFTER CHECKLIST COMPLETED, SLATS INDICATED FULL WHILE FLAPS WERE AT 5.  NORMAL LANDING.  FOUND SLAT NR 2 HARNESS W611 ON RIGHT WING DAMAGED.  REMOVED AND REPLACED HARNESS IAW W611 27-83-07-400-801A.  OPS CHECK NORMAL & WING THERMAL ANTI-ICE, OPS NORMAL.
